Drought, Lake of the Woods
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lake of the Woods forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 48.771, -94.905 (the zone’s center; the record gives no point)
S. Drought Monitor).
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
A lack of substantial rainfall during the month of May kept Lake of the Woods and northern Beltrami counties in a D2 Drought Designation (per the U.S. Drought Monitor).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Apr 30, 9:06 PM CST, 2 hours 54 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1006 PM CDT MON APR 30 2007 .UPDATE...LITTLE TO UPDATE TONIGHT FOR FORECASTS/GRIDS BUT ADJUSTED SKY COVER AND TEMPERATURES SLIGHTLY FOR THE WEB IMAGES. 00Z NAM SHOWS A LITTLE MORE CLOUD COVER AT 12Z TUE THAN BEFORE THOUGH 18Z NAM SHOWED MORE THAN GFS ANYWAY. CURRENTLY NAM INDICATES THAT IT IS MORE WIDESPREAD IN MB THAN SATELLITE SHOWS SO DID NOT INCREASE VERY MUCH. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 700 AM CDT MON APR 30 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 700 AM CDT MON APR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
The national radar mosaic for the moment the first event began.
2 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2007Every state in 2007This day in weather historyWarnings in Minnesota, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34480, 34482.